# SDR YENA2021121300838

- Difficulty date: December 13, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 71,079 hours, 25,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 858863
- Condition: Failed
- Location: 13wl-Batt
- Part time: 6,593 hours, 1,447 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2752, SJU-TPA. AFT LEFT EMERGENCY LIGHT BATTERY FAILED OPS TEST ; REMOVED AND REPLACED AFT LEFT EMERGENCY LIGHT BATTERY IAW AMM 33-51-38
